# SDR ASOA201702241260

- Difficulty date: February 24, 2017
- Submitted: February 25, 2017
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 30,876 hours, 22,205 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036067
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 1088.20 AFT SIDE CORRODED BTW STGR 25L-26R. REMOVED CORROSION FROM 1088.20 AFT SIDE IAW SRM 51-21-06-001-001-A01. PERFORMED UT THICKNESS INSP IAW BSC NDT INSP PROCEDURE 4.3. MIN REMAINING MATERIAL IS 060". NO DAMAGE ALLOWED ON FRAME. COMPLIED WITH EC/TC EA 32-2017-043 PERFORMED PERMANENT REPAIR IAW EA 32-2017-043.
